# SDR YENA2023103001330

- Difficulty date: October 28, 2023
- Submitted: October 30, 2023
- Operation: Air carrier
- Aircraft: N4074J
- Make and model: Airbus A321-271N
- Aircraft serial: 11354
- Aircraft time: 1,396 hours, 208 cycles
- System (JASC): 2612 · Fire Detection
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: UK
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT#2220, LHR-JFK. (ETOPS) 'ENG 1 FIRE LOOP A FAULT ( ENGINE FIRE DETECTION SYSTEMS 1) LOOP A ); FOUND CLIP BROKEN ON RAIL ASSY AND HI-TEMP HARNESS WHTE (4181KS) CHAFED. REMOVED AND REPLACED RAIL ASSY AND HI-TEMP HARNESS IAW AMM 26-12-17. MX-4 UPDATED. PLACARD REMOVED. MCC NOTIFIED. MDDR CLEARD.'
